# SDR 20040209

- Difficulty date: May 26, 2004
- Submitted: May 26, 2004
- Operation: General aviation
- Aircraft: 00177
- Make and model: Casa C212CC
- Aircraft serial: 336
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4M
- System (JASC): 3251 · Steering Unit
- Part: Selector Valve
- Part number: CA248003
- Part serial: SC387
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL-OUT AC VEERED LT.  PC WAS STILL ON FLT CNTRLS (CONTROL YOKE, POWER LEVERS, AND RUDDERS) WITH FULL RT RUDDER INPUT AND PWR LEVERS IN FULL REVERSE. PC WAS APPLYING BRAKES.  GO-AROUND WAS NOT AN OPTION AS THERE WAS NOT ENOUGH RUNWAY, NOR TIME TO SPOOL UP ENG. GLANCED AT TILLER WHEEL AND IT INDICATED NOSE WHEEL WAS CENTERED. AC DEPARTED RUNWAY, AND AFTER GOING OVER A SMALL RISE, STOPPED IN SAND BETWEEN RUNWAY AND PARALLEL TAXIWAY.  WHEN INSPECTED NOSE-WHEEL STEERING SYS, FOUND HYD FLUID AROUND STEERING SEL VALVE, INDICATING INTERNAL FAILURE. REPLACED STEERING SEL VALVE. AC WAS TEST-FLOWN AND RELEASED FOR FLIGHT. TEARDOWN REVEALED CENTERING SPRING TENSION WAS LESS THAN SPECIFIED BY CMM 30-50-02.
